# SDR QXEA9901018

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38075412
- Condition: Inoperative
- Location: Apu Compt
- Part time: 28,080 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDX - LAVATORY SMOKE DETECTOR WENT OFF IN FLIGHT.  AIRCRAFT RETURNED TO FIELD.  FOUND EVIDENCE OF OIL IN APU DUCT.  REMOVED AND REPLACED APU AND COMPLIED WITH THE BLEED AIR SYSTEM BLOWOUT MAINTENANCE TASK CARD.  OPERATIONAL CHECK GOOD.
